Open Access
Translator Disclaimer
May, 1975 On the Optimality Criterion in Compound Decision Problems
Susan D. Horn
Ann. Statist. 3(3): 767-772 (May, 1975). DOI: 10.1214/aos/1176343143

Abstract

This paper shows the asymptotic equivalence of the classical and symmetric optimality criteria for the finite state, arbitrary action compound decision problem.

Citation

Download Citation

Susan D. Horn. "On the Optimality Criterion in Compound Decision Problems." Ann. Statist. 3 (3) 767 - 772, May, 1975. https://doi.org/10.1214/aos/1176343143

Information

Published: May, 1975
First available in Project Euclid: 12 April 2007

zbMATH: 0307.62008
MathSciNet: MR391316
Digital Object Identifier: 10.1214/aos/1176343143

Subjects:
Primary: 62C25
Secondary: 62C10

Keywords: Compound decision theory , decision rules invariant under permutations , limit laws , optimality criterion

Rights: Copyright © 1975 Institute of Mathematical Statistics

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.3 • No. 3 • May, 1975
Back to Top